Labor Organizations and the Sherman Law
Bibliographic Data
| ID | 10172499 |
|---|---|
| Authors | James A Emery (corresponding author) |
| Year | 1912 |
| Volume | 20 |
| Issue | 6 |
| Pages | 599-612 |
| Publication date | 1912-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/252052 |
| OpenAlex | W2088997636 |
| Language | EN |
| Citations received | 1 |
Download · Law and economics · Library science · Political science · Sociology · World Wide Web · Computer Science · Corporate Taxation and Avoidance · Economic Theory and Institutions · Law · Political Economy and Marxism
| Citations per year | 0.02 |
|---|---|
| Citation span | 1960 - 1960 (1) |
| Highly cited | No |